Vol. 94, No. 2, 1981

Recent Issues
Vol. 330: 1
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Cartan subalgebras of a Lie algebra and its ideals. II

David J. Winter

Vol. 94 (1981), No. 2, 493–494
Abstract

Cartan subalgebras H of a Lie algebra L and Cartan subalgebras Ĥ of its p-closure L are related. This is used to prove that I0(ad H I) is a Cartan subalgebra of I if p = 0 or (adII)p adII, by reduction to the known case (ad L)p ad L.

Mathematical Subject Classification 2000
Primary: 17B50
Milestones
Received: 25 March 1980
Published: 1 June 1981
Authors
David J. Winter